# SDR DALA2024011500575

- Difficulty date: January 13, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 56,120 hours, 39,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP WEBS STA 870 TO 889, L-18R CABIN FLOOR AT CPAX. SUMMARY OF NRC 00485: CORROSION LEVEL 2. CUSP WEBS STA 870 TO 889, L-18R CABIN FLOOR WERE REPAIRED PER B717-200 SRM 53-00-55-2R-4. (LP #0153367)
